# SDR DALA2016062404901

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 22 LT BETWEEN STA Y:1307 TO 1310 AT AFT CARGO COMPARTMENT.  DUE TO EXCESSIVE CORROSION ON LONGERON 22 LT WAS REPAIRED AND SPLICE REPAIR IAW SRM 53-02, FIG 18.
